# SDR SWIA20251202819

- Difficulty date: August 19, 2025
- Submitted: December 2, 2025
- Operation: Air carrier
- Aircraft: N897SK
- Make and model: Cndair CL6002D24
- Aircraft serial: 15103
- Aircraft time: 31,788 hours, 24,991 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INTERCOSTAL AT STGR27 BETWEEN FS865.00 AND FS881.00 HAS CORROSION ON WEB. REMOVED AND REPLACED CORRODED INTERCOSTAL AT STGR27 BETWEEN FS865.00 AND FS881.00 WITH NEW INTERCOSTAL IAW DRAWING SH690-37060 REV AC AND SRM 51-42-06-001-001-A01, REV 38.
